# SDR C2XA01IA039

- Difficulty date: January 20, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120ER
- Aircraft serial: 120187
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959520006
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3490, THE CREW REPORTED THAT THE RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RIGHT MAIN LANDING GEAR ACTUATOR TO BE OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE AFFECTED ACTUATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
